# SDR F3LA00198

- Difficulty date: August 12, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK INSPECTION REPORTED PITTING AND CORROSION ON L-2 DOOR UPPER AND LOWER GUIDE PLATES.  MAINTENANCE REPLACED UPPER AND LOWER GUIDE PLATES (P/N 69391832, 69446521) WITH BEARINGS PER MM 53-41-0.  (M)
